# SDR 95ZZZX1187

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120172
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl
- Part number: 3472001001
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4005 - SHORTLY AFTER TAKEOFF, CREW REPORTED A FLAP DISAGREEMENT INDICATION, AIRCRAFT RETURNED TO LAND WITHOUT FURTHER INCIDENT.  TROUBLESHOT AND CORRECTED PROBLEM BY REPLACING THE FLAP CONTROL UNIT IAW EMB MM 27-50-06.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
